Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On divisors of odd perfect numbers


Author: Joseph B. Muskat
Journal: Math. Comp. 20 (1966), 141-144
MSC: Primary 10.08
DOI: https://doi.org/10.1090/S0025-5718-1966-0186617-9
MathSciNet review: 0186617
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08

Retrieve articles in all journals with MSC: 10.08


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0186617-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society